# SDR SWAA2022030927860

- Difficulty date: May 30, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 41,731 hours, 24,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H TRANSITION ANGLE AFT OF THE CARGO DOOR FROM STA. 490 TO 500A HAS EVIDENCE OF CORROSION AT NUMEROUS FASTENER LOCATIONS. / REMOVED AND REPLACED FORWARD CARGO RIGHT TRANSITION ANGLE FROM STA. 490 TO STA. 500A PER SRM 51-40-02. SEE WORK ACCOMPLISHED FOR INDIVIDUAL SIGN OFFS.
